# SDR USAA2013062600006

- Difficulty date: June 19, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320700200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK.  CABIN FLOOR PANEL FROM FR 56 TO FR 58 AND Y765 TO Y -765 DELAMINATED.  R & R PANEL IAW SRM 53-02-00, FIG 209 AND IRM 9701, REV G.
